| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported there was leakage happened in medegen needleless injection cap in safestep huber needle set lh-0029yn during flushing.The flushing saline was back flow in needleless injection cap.The patient was not harmed.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak at the y-site valve was confirmed.Two photographs and a video were returned for evaluation.An initial visual observation revealed the photograph and video of the implicated 22g safestep safety infusion set showed the device during clinical use.A red box had been annotated onto the photograph highlighting the blue valved y-site.The video showed the device as a luer-lock syringe was removed from the infusion set.A small amount of reddish fluid was seen on the valve housing around the perimeter of the valve stem.The blue stem of the valve can move slightly according to the pressure to which it is exposed.Any fluid that is positioned between the blue valve stem and the white valve housing can be pushed out from the white valve housing under a positive pressure.The product ifu warns: ¿needleless y-injection site valve may leak slightly at certain pressures resulting in a small bead of fluid on the valve.¿ this complaint will be recorded for future trending and monitoring purposes.